mental-health-icon
Medication change.
Recently i changed my medication from olanzapine to aripriprazole i took arip for 15 days now, after some 10 days it has caused insomnia , mood changes and nervousness, will these problem resolve if i go back to olanzapine? In how many days should i discard arip,{5mg}?
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It depends on why you were started on olanzapine. What were the symptoms that time? And why were you switched over to aripiprazole? Were there any side effects? I think you should get a consultation from a psychiatrist to evaluate this in detail
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to be evaluated
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.